Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Acne on shoulder, taking Aziwok and Sotret. Should I use Wysolon?

I m 26 years old male...I always had acne issue...and have very oily skin. I took lots of medicines n treatments it got controlled during medication period but used to come back. Then It finally got controlled by changing lifestyle n food habits taking care of skin drinking water etc. But recently It again back and this time its different I never had it on my shoulders but this time its too much and taking too long to heal a single pimple . I m taking Aziwok 250 and Sotret 250 at alternate days for last 10 days but my acne is keep on increasing. As topical I m applying Clindamycin and Deriva MS. Its not working....this time besides acne I m having small puss filled boils on other part of my body too. like near my nose on forehead neck n chest. My local physician subscribed me Wysolon 10 MG. I tried it and I got relief by my Dermatologist asked me not to take this and keep on the same medicine as soon as I stopped Wysolon 10. Again Acne and boils started. Please help!
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing in.

Do not take wysolone 10.It is a steroid prednisolone.In the long run it aggaravates your acne and boils.
Acne is a hormonal disorder.YOur hormonal work up needs to be done.Resistant acne point towards some hormonal abnormality.

You can use clindoxyl cream twice daily and brevoxyl face wash.
Continue sotret and Aziwok.
Few treatments like cryotherapy and chemical peel can help to treat acne effectively.

Visit a qualified dermatologist who can offer you these procedures.

Hope this helps.

Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor